A friend of mine has a two daughter, 3-5 both active playfull great kids, she has been divorced about 1 yr. The 5yr is now having episoded of vomitting no specific time of day, no frequency sometimes days apart, afebrile no underlying cause....Is now being treated for ear infection and has had some loose stools but no mucus no dicoloration which may indicate c-diff....( why not change the antibiotic) pediatrician wants to place on flagyl po while waiting on the results of the stool speceimen...
Im a RN of 20 yrs.and dont care for the antibiotic theory of dosing a child prior to knowing the cause and may beleive that this maybe a psychological effect of the divorce....Please,tell me I am completely wrong about the later.
this is the layperson forums. The Dr forums may be very helpful for you.
It's my understanding flagyl is for overgrowth/yeast which may be in the gut/ since she has had antibiotics it makes a little sense.....and I can see where the doctor may think this way- maybe I am wrong......
I can also see where it could be anxiety related. Is she eating and sleeping well?
I wonder if a bit overweight is it maybe GERD?
Good luck to you and your friend- She is lucky to have you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.